MathSciNet Relay Station
MathSciNet bibliographic data
MR2092860 (2005j:35106) 35K55 (34B40 35B40 35K20)
Mizoguchi, Noriko Blowup behavior of solutions for a semilinear heat equation with supercritical nonlinearity. J. Differential Equations 205 (2004), no. 2, 298–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement